# SDR DALA2016041603080

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-212
- Aircraft serial: 208
- Aircraft time: 74,754 hours, 33,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT FUSELAGE SKIN AND INTERNAL DOUBLER BETWEEN STR 31R-STR 32R AND FRAME 69 - FRAME 70.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAME 69 TO FRAME 70 BETWEEN STR 31R TO STR 32R IAW PRI 544954-14, REV 0, 1, 2.
